The existence of solutions undergoing multiple spatial transitions between isolated periodic solutions is studied for a class of systems of semilinear elliptic partial differential equations. A key tool is a new result on the possible behavior of the set of single transition solutions.
Cite this article
Paul H. Rabinowitz, Piero Montecchiari, On the existence of multi-transition solutions for a class of elliptic systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (2016), no. 1, pp. 199–219DOI 10.1016/J.ANIHPC.2014.10.001